# SDR SWAA2025051267092

- Difficulty date: May 4, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 8,682 hours, 4,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY; THE FLOOR TO SIDEWALL CAP STRIPS HAVE NUMEROUS AREAS OF WEAR AND CORROSION.<[01] REMOVED AND REPLACED CAP STRIPS AS REQUIRED PER AMM 50-10-04.
